Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Finiteness criteria in Gorenstein homological algebra


Authors: Ioannis Emmanouil and Olympia Talelli
Journal: Trans. Amer. Math. Soc. 366 (2014), 6329-6351
MSC (2010): Primary 16E10, 18G20; Secondary 20J05
DOI: https://doi.org/10.1090/S0002-9947-2014-06007-8
Published electronically: July 2, 2014
MathSciNet review: 3267012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we examine the class of modules of finite Gorenstein projective dimension and study approximations of modules in that class by modules which are either Gorenstein projective or else have finite projective dimension. We also examine the relevance of complete cohomology in the study of modules of finite Gorenstein projective dimension and obtain, over group rings, such a finiteness criterion that involves only complete cohomology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16E10, 18G20, 20J05

Retrieve articles in all journals with MSC (2010): 16E10, 18G20, 20J05


Additional Information

Ioannis Emmanouil
Affiliation: Department of Mathematics, University of Athens, Athens 15784, Greece
Email: emmanoui@math.uoa.gr

Olympia Talelli
Affiliation: Department of Mathematics, University of Athens, Athens 15784, Greece
Email: otalelli@math.uoa.gr

DOI: https://doi.org/10.1090/S0002-9947-2014-06007-8
Received by editor(s): March 6, 2012
Received by editor(s) in revised form: October 14, 2012
Published electronically: July 2, 2014
Additional Notes: This research was supported by a GSRT/Greece excellence grant, cofunded by the ESF/EU and National Resources
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.